# SDR AU990430031

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6101A12
- Condition: Cut
- Location: Propeller
- Component: Hamstd, 2D30301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROPELLER BLADES WERE TRIMMED TO ENSURE SERVICEABILITY.
